Our expert says:
Ageing and Sexuality expert
I ache as I read your story- this is a very typical story of a man who has had a cardio vascular event. There is a fear that comes into the hearts of these men , a fear of dying whilst being sexual. Ignorance and fear allow this situation to exist. Unfortunately I hold health care providers responsible for this situation to some degree as this is an uncomfortable topic that nobody wants to address- neither patient nor doctor.
Men who have had CVD will have suffered with erection problems long before the event happens - and one of the side effects of this event is an erectile problem. Plus the anti depressant plus heart medication will ensure he has no desire and erectile problems.
The positive side of this is that there is good medication , namely PDE5i's which can give your man an erection again . And perhaps he needs testosterone which would give him desire.
This is almost the easy side of the problem. The challenge,as you are experiencing , is to get your man out of his depression, fear of dying and to a cardiologist who can assess him for sexual health and manage him well.
Both of you are too young to give up life- and sex is part of life. I really hope you win this battle ..
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.